gynecologist-icon

Aftereffect of medical ab

I go through a medical abortion on 4 th Nov , it started bleeding heavily two days it bleeds so excessive , bt after 48 hours it came to normal like period, bt it is 11 th of November and it's still bleeding I am fed up. Want to know how many days it bleeds normally after a medical abortion.
views-icons 52 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swati Chitnis
Gynecologist 5 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Medical abortion can be associated with bleeding up to 14 days. Your bleeding should keep on decreasing. In case it does not or you have giddiness, see your gynaecologist immediately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Normally it bleeds for 6 to 10 days...if amount is profuse or if you are feeling symptoms of hyppovolumia like giddiness, reduced urineoutput,fatigue etc you will require immediate medical attention...it may be due to retained product may cause sepsis and hemorrhage....Regards.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, It is common to experience bleeding for 4-6 days post abortion. Ahso, if you face excessive bleeding along with giddiness then consult a gynecolgist for further evalation and management. You can also visit my clinic International Fertility Centre located in New Delhi for further evaluation. My clinic offers varied gynecology treatments and services to help you have a successful treatment. You can mail me your contact details so that I can get in touch with you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO